>
pronto-shop Best Quality, Best Price
close
shopping_cart
Cold, Flu & Allergy / Member's Mark / Extra Strength Acetaminophen 500mg Gelcaps, 400 ct.
Extra Strength Acetaminophen 500mg Gelcaps, 400 ct.
Product ID: 129591
Brand: Member's Mark
Item Name: Extra Strength Acetaminophen 500mg Gelcaps, 400 ct.
Size: 400 ct
Current Price: $ 14.89
Unit Price: $0.04 / ct
Description: Quick and Effective Pain ReliefWhen minor aches and pains are slowing you down, turn to Member's Mark Extra Strength Acetaminophen Pain Reliever Gelcaps for quick and effective relief. Formulated with clinically proven pain fighters, these gelcaps deliver powerful, fast-acting relief for a variety of discomforts.Comprehensive Pain SolutionThis 400-count bottle of extra-strength acetaminophen is a reliable solution for a wide range of minor aches and pains. It can help manage headaches, the common cold, toothaches, backaches, muscular discomfort, and even the minor aches associated with arthritis. It also provides relief from premenstrual and menstrual cramps.Additional BenefitsNot only does it help with pain, but this product can also temporarily reduce fever associated with colds, making it an essential product to have on hand. It's recommended for adults and children aged 12 and older, making it a versatile addition to your medicine cabinet.Trustworthy Healthcare SolutionsMember's Mark Extra Strength Acetaminophen is an easy way to find relief when you need it most. Whether you're dealing with everyday discomforts or seasonal ailments, this product is designed to help you feel better quickly and effectively. Trust in the strength and effectiveness of Member's Mark Extra Strength Acetaminophen Pain Reliever Gelcaps to help you manage your health and well-being. Use Instructions: Adults and Children 12 years and over: take 2 gelcaps every 6 hours while symptoms last Purchase Includes: 400 count FSA/HSA Eligible: Yes
Ingredients: Acetaminophen 500 mg, croscarmellose sodium, D&C red #33, FD&C blue #1, FD&C red #40, gelatin, hydroxypropyl cellulose, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, shellac glaze, stearic acid, titanium dioxide
Warnings And Restrictions: Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take -4,000 mg of acetaminophen in 24 hours -with other drugs containing acetaminophen -3 or more alcoholic drinks every day while using this product. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash. If skin reaction occurs, stop use and seek medical help right away
Availability: In-Stock

Reviews

There are no reviews for this product yet. Be the first who leaves it.
Cart
Your cart is empty!
Please check if we deliver to your area.
© 2018-2025 Pronto Home Delivery. All Rights Reserved.